MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; VISION SIDE SYSTEM, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; VISION SIDE SYSTEM, RECONDITIONED
Model Number 380721-10
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the integrated electrosurgical unit (iesu) to correct the reported event.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The iesu was analyzed and found the issue could not be confirmed during initial verification using system logs, visual inspection during the fa process validated that the unit does not power on.Because the unit fails to power up, erbe error logs and system-level diagnostic tests could not be accessed, preventing further assessment.The complaint was confirmed based on the field evaluation, which indicates that the device may have contributed to the customer reported issue.
 
Event or Problem Description
It was reported that during a da vinci-assisted umbilical hernia tapp surgical procedure, user informed the technical support engineer (tse) that the erbe unit lost power during use.The user noted that the erbe was plugged into a wall outlet, which was shared with other devices.The tse recommended trying to plug the erbe power cord into a different outlet or bank of outlets.However, tracing the erbe power cord proved difficult, and the user waited for an opportunity to unplug the erbe and try a new outlet.After waiting for 15 minutes or more, the user had not yet had the chance to move the erbe power cord.The user planned to call back once they could attempt to resolve the issue by changing the outlet.The user continued with the procedure as planned.No known impact or patient consequence was reported.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained additional information: the reporter stated that they completed the procedure without needing energy from the erbe generator.The user used different system in another room for subsequent procedures and the erbe generator was replaced later that same day by a field service engineer.
 
Additional Manufacturer Narrative
The probable root cause of customer reported issues is attributed to the faulty electrical component inside the generator.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DA VINCI XI
Common Device Name
VISION SIDE SYSTEM, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24866503
Report Number2955842-2026-21343
Device Sequence Number15712493
Product Code NAY
UDI-Device Identifier00886874115343
UDI-Public(01)00886874115343
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380721-10
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/25/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown